MAUDE Adverse Event Report: Inogen Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator

Inogen Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator
Model Number IO-400
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 06/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit shuts down after a few seconds of being switched on.Troubleshooting did not resolve the issue.As a result, the patient stated that they had ambulatory issues without the use of their portable oxygen concentrator, however they were not hospitalized due to this.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was returned for evaluation on 09-jul-2026.The unit was returned with a no power complaint, which was confirmed during testing.The unit shut down after a few minutes due to damaged power input (damaged gold pad).Additionally, the compressor has high power due to bad piston seal.

Brand Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Common Device Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50055247
Report Number3004672275-2026-00218
Device Sequence Number10636180
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown